# SDR USAA2012012300010

- Difficulty date: January 7, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+17 INCHES, S23L.  REPLACED SHAPE SILL BETWEEN FR66+5 INCHES TO FR67+17 INCHES, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
